# SDR DL72S961580

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 570367002
- Condition: Cracked
- Location: Nr 2 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD ACTUATOR ATTACH RIB STIFFENER ON THE NR 2 SLAT ACTUATOR WAS FOUND CRACKED.  THE DAL MFG PART NUMBER FOR THE INBOARD AND OUTBOARD STIFFENERS IS (57-0367-002).  THE ERA REPLACED BOTH THE INBOARD AND OUTBOARD ATTACH RIB STIFFENERS PER EO 4-59271-3AD.
